# SDR A6WA200740513

- Difficulty date: September 17, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 621 TO 625.30 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  10-25-07    MAINTENANCE REMOVED AND REPLACED LT SIDE INTERCOSTAL LOCATED AT FS 621 TO 625.30 STRINGER 14 P/N 601-35012-51 IAW CRJ200 SRM 51-42-06.  (M)
